# SDR HNAA0800311

- Difficulty date: October 21, 2008
- Submitted: November 2, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,261 hours, 46,436 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: H188C
- Part serial: 20662
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 29,620 hours, 32,255 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, POWERED FLIGHT CONTROL SYSTEM INDICATOR SHOWED THE LEFT WING SPOILERS NOT RETRACTED.  TAKEOFF WAS ABORTED BELOW 30 KTS.  MAINTENANCE CHANGED THE PFCS INDICATOR.  OPS CHECKS WERE GOOD AND AIRCRAFT WAS THEN RELEASED BACK INTO SERVICE.
